# SDR DXTA200702319

- Difficulty date: July 5, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 6,710 hours, 4,067 cycles
- Engine: Allsn AE3007C
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 7014700607
- Part serial: 0316642
- Condition: Intermittent
- Location: Avionics Bay
- Part time: 1,965 hours, 1,178 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MACH TRIM AND YAW DAMPER DISENGAGED ON TAKEOFF AT 70-75 KTS.  (2) ATTEMPTED TAKEOFFS.  (M2B) REPLACED NR 2 MADC DUE TO INTERMITENT SPLITS.  IAW MM 34-12-00.  IAW FAR 91.411 + 91-413.  OLD P/N: 7014700-607, OLD S/N: 0316642. NEW P/N: 701-4700-607. NEW S/N: 99093109.
